# SDR HALA2011111000511

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 75,324 hours, 32,198 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH, SELECTED FLAPS 15 DEGREE, GOT EICAS FLAP DISAGREE MSG HANDLE IN DETENT AND FLAP GAUGE SHOWED APPROX 10 DEGREE.  FOLLOWED PROCEDURE AND LANDED WITHOUT INCIDENT, ON FINAL ALL ALERTS OFF AND SEL FLAP 25 DEGREE, FLAPS MOVED TO 25 DEGREE NORMALLY.  TROUBLESHOT IAW FIM 27-51-00-1.  VISUAL INSPECTION WITH NO FAULTS, INSPECTED T/E ROTARY ACTUATOR FOUND NORMAL, NON TRIPPED. RAN FLAP THRU ALL SETTING AND FOUND OK FOR SERVICE.
